# SDR AALA201704239004

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 6,106 hours, 2,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Unknown
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY ASSIST BOTTLE IS IN THE GREEN ZONE. SERVICED L2 DOOR ASSIST BOTTLE IAW MM 52-22-00.
